# SDR SCNA20241107357

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 72,447 hours, 27,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 91005 NR00002: R/H EXTERNAL EMERGENCY SLIDE / WING LIGHTS ARE INOP. SEE TASK CARD 330100000 FIGURE 9 FOR LOCATIONS: R/H OVER WING EXIT LIGHTS AND LOWER AFT SLIDE LIGHT. - - RESOLUTION: RELAMPED PER AMM 33-51-04 . OPS CHECK GOOD
